# SDR SWIA202164479

- Difficulty date: December 6, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FWD CARGO FWD LOWER EXTERNAL JOINT PLATE. MARKED.   (C CHECK RO 2/17/2022)   REMOVED CORROSION AND PERFORMED  MHIRJ REO 670-53-31-759 REV-- DATED: 2021-12-20, WITHIN LIMITS . NO FUTHER ACTIONS REQUIRED.
